# SDR 3J7R2024062800001

- Difficulty date: June 28, 2024
- Submitted: June 28, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N112QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9710
- Aircraft time: 7,826 hours, 3,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8ES409800000
- Part serial: 2169875
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE CHECKLIST WE FOUND THE FWD OVER WING EMERGENCY LIGHT AND EMERGENCY LIGHT UNDER THE WING EXIT IN THE INTERIOR INOP. WE HAVE FOUND THAT BOTH LIGHTS WORK WHEN TESTING THE ELPS3. BOTH LIGHTS INOP WHEN ELPS3 NOT IN TEST MODE.
